# SDR ARWA0001002

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- Aircraft time: 71,320 hours, 25,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK INSPECTION, FOUND THE FOLLOWING: CORROSION CRACK AT LONGERON L-24 BETWEEN FS 960 AND 980.  REPAIRED CORROSION CRACK IAW BOEING MESSAGE INW-LIM-00-00142H.
